The pharmacy substituted my usual brand/type of verapamil with same dosage of different release rate verapamil temporarily due to an ordering/delivery delay. Feel fine except lower legs and feet are noticeably swollen,skin is tight and hot. This has happened one time previously too,went away after back to usually type.
No responses have yet been posted. Add your response to this question.
- Verapamil Information for Consumers
- Verapamil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Verapamil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hypertension - good morning I have a question my blood pressure is high and my pulse was over 100. I
Posted 4 Apr 2013 • 2 answers
Posted 27 Jan 2015 • 1 answer
Posted 24 Apr 2015 • 1 answer
Posted 30 Dec 2015 • 0 answers
Posted 21 Sep 2016 • 2 answers